Article

The Ramanujan Journal

, Volume 14, Issue 1, pp 173-188

The Bailey transform and false theta functions

  • George E. AndrewsAffiliated withThe Pennsylvania State University
  • , S. Ole WarnaarAffiliated withDepartment of Mathematics and Statistics, The University of Melbourne Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

An empirical exploration of five of Ramanujan's intriguing false theta function identities leads to unexpected instances of Bailey's transform which, in turn, lead to many new identities for both false and partial theta functions.

Keywords

Ramanujan False theta series Bailey transform Bailey pair